Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 19, NWS Goodland, KS
NWS Goodland, KS issued this wind advisory at Apr 14, 2006, 2:55 PM MDT for Cheyenne County, Kit Carson County, Yuma County, Colorado; 13 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska. It took effect at Apr 15, 2006, 9:00 AM MDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2006, 2:55 PM MDT (20:55 UTC)
- In effect from
- Apr 15, 2006, 9:00 AM MDT
- Expired
- Apr 15, 2006, 7:42 PM MDT
- In force
- 11 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3343 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGLD 142055 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 255 PM MDT FRI APR 14 2006 ...A POTENT SPRING STORM WILL AFFECT THE REGION ON SATURDAY... .A WEST COAST STORM SYSTEM WILL MOVE EASTWARD ACROSS THE ROCKIES TONIGHT AND STRENGTHEN AS IT ENTERS THE HIGH PLAINS REGION ON SATURDAY. VERY STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP EARLY SATURDAY AND LAST MOST OF SATURDAY ACROSS MUCH OF THE TRI-STATE REGION. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-150330- /O.NEW.KGLD.WI.Y.0019.060415T1600Z-060416T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 355 PM CDT FRI APR 14 2006 /255 PM MDT FRI APR 14 2006/ ...WIND ADVISORY IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/ SATURDAY. VERY STRONG WESTERLY WINDS OF 30 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP EARLY SATURDAY AND LAST INTO THE EVENING HOURS. THE WINDS WILL GRADUALLY DIMINISH LATE SATURDAY EVENING...BUT REMAIN BREEZY SATURDAY NIGHT. THE WINDS MAY PRODUCE AREAS OF BLOWING DUST DURING THE AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ MEHLE
8 follow-up statements
000 WWUS73 KGLD 150307 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 907 PM MDT FRI APR 14 2006 ...A SPRING STORM WILL AFFECT THE REGION ON SATURDAY... .A WEST COAST STORM SYSTEM WILL MOVE EASTWARD ACROSS THE ROCKIES TONIGHT AND STRENGTHEN AS IT ENTERS THE CENTRAL HIGH PLAINS REGION ON SATURDAY. VERY STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP EARLY SATURDAY AND LAST MOST OF SATURDAY ACROSS MUCH OF THE TRI- STATE REGION. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151115- /O.CON.KGLD.WI.Y.0019.060415T1600Z-060416T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1007 PM CDT FRI APR 14 2006 /907 PM MDT FRI APR 14 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/ SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/ SATURDAY. VERY STRONG WESTERLY WINDS OF 30 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP EARLY SATURDAY AND LAST INTO THE EVENING HOURS. THE WINDS WILL GRADUALLY DIMINISH LATE SATURDAY EVENING...BUT REMAIN BREEZY SATURDAY NIGHT. THE WINDS MAY PRODUCE AREAS OF BLOWING DUST DURING THE AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 150353 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 953 PM MDT FRI APR 14 2006 ...A SPRING STORM WILL AFFECT THE REGION ON SATURDAY... .A WEST COAST STORM SYSTEM WILL MOVE EASTWARD ACROSS THE ROCKIES TONIGHT AND STRENGTHEN AS IT ENTERS THE CENTRAL HIGH PLAINS REGION ON SATURDAY. VERY STRONG WESTERLY WINDS ARE EXPECTED TO DEVELOP EARLY SATURDAY AND LAST MOST OF SATURDAY ACROSS MUCH OF THE TRI- STATE REGION. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200- /O.CON.KGLD.WI.Y.0019.060415T1600Z-060416T0300Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1053 PM CDT FRI APR 14 2006 /953 PM MDT FRI APR 14 2006/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/ SATURDAY... VERY STRONG WESTERLY WINDS OF 30 MPH WITH GUSTS TO AROUND 45 MPH WILL DEVELOP EARLY SATURDAY AND LAST INTO THE EVENING HOURS. THE WINDS WILL GRADUALLY DIMINISH LATE SATURDAY EVENING...BUT REMAIN BREEZY SATURDAY NIGHT. THE WINDS MAY PRODUCE AREAS OF BLOWING DUST DURING THE AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 150942 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 342 AM MDT SAT APR 15 2006 ...A SPRING STORM WILL MOVE ACROSS THE TRI-STATE REGION TODAY... .THE STORM SYSTEM WILL MOVE EAST ACROSS THE ROCKIES AND HIGH PLAINS TODAY...DEEPENING A SURFACE LOW OVER EASTERN COLORADO THIS MORNING AND LIFTING IT ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA BY MID DAY. THE LOW WILL CONTINUE RAPIDLY INTO NORTHEAST NEBRASKA BY MIDNIGHT. VERY STRONG WESTERLY WINDS WILL DEVELOP OVER EASTERN COLORADO THIS MORNING...SPREAD ACROSS NORTHWEST KANSAS AND SOUTHWEST NEBRASKA DURING THE DAY...AND CONTINUE THROUGH THIS EVENING BEFORE DIMINISHING AFTER SUNSET. COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151530- /O.EXT.KGLD.WI.Y.0019.060415T1500Z-060416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 442 AM CDT SAT APR 15 2006 /342 AM MDT SAT APR 15 2006/ ...WIND ADVISORY NOW IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 9 AM MDT /10 AM CDT/ THIS MORNING TO 8 PM MDT /9 PM CDT/ THIS EVENING. STRONG WEST WINDS BETWEEN 30 AND 35 MPH WITH GUSTS NEAR 45 MPH MAY PRODUCE AREAS OF BLOWING DUST THIS AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ LOCKHART
000 WWUS73 KGLD 151544 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 944 AM MDT SAT APR 15 2006 ...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY... .A STRONG STORM SYSTEM WILL MOVE FROM NORTHEAST COLORADO INTO NEBRASKA DURING THE DAY. VERY STRONG WINDS WILL DEVELOP ON THE PERIPHERY OF THIS STORM AND WILL AFFECT THE TRI-STATE AREA THROUGH THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. COZ091-092-KSZ013>016-027>029-041-042-152345- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ KIT CARSON-CHEYENNE CO-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE- LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI 1044 AM CDT SAT APR 15 2006 /944 AM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... STRONG SOUTHWEST WINDS WILL BECOME WEST TO NORTHWEST BY AFTERNOON. WIND SPEEDS OF 30 MPH WITH GUSTS OF 45 TO 50 MPH MAY PRODUCE AREAS OF BLOWING DIRT...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ090-KSZ001>004-NEZ079>081-152345- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ YUMA-CHEYENNE KS-RAWLINS-DECATUR-NORTON-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...ST. FRANCIS...ATWOOD... OBERLIN...NORTON...BENKELMAN...TRENTON...MCCOOK 1044 AM CDT SAT APR 15 2006 /944 AM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... SOUTHWEST WINDS 20 TO 30 MPH WILL BECOME WEST TO NORTHWEST THIS AFTERNOON AND INCREASE TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONG WIND MAY PRODUCE AREAS OF BLOWING DIRT THIS AFTERNOON...ESPECIALLY NEAR OPEN FIELDS. IF YOU ARE DRIVING AND THE VISIBILITY SUDDENLY DROPS...SLOW DOWN OR PULL COMPLETELY OFF THE ROAD AND WAIT FOR THE VISIBILITY TO IMPROVE. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 151736 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1136 AM MDT SAT APR 15 2006 ...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY... .A STRONG STORM SYSTEM WILL MOVE FROM NORTHEAST COLORADO INTO NEBRASKA DURING THE DAY. VERY STRONG WINDS WILL DEVELOP ON THE PERIPHERY OF THIS STORM AND WILL AFFECT THE TRI-STATE AREA THROUGH THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. KSZ013>015-027>029-041-042-152000- /O.NEW.KGLD.HW.W.0003.060415T1736Z-060415T2000Z/ /O.EXT.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/ SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...GOODLAND...COLBY...HOXIE... SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI 1236 PM CDT SAT APR 15 2006 /1136 AM MDT SAT APR 15 2006/ ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM MDT /3 PM CDT/ THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM MDT /3 PM CDT/ THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. THUNDERSTORM ACTIVITY OVER SHERMAN AND WALLACE COUNTIES HAS PRODUCED A VERY STRONG GUST FRONT WHICH IS RACING EASTWARD INTO THOMAS..LOGAN AND WICHITA COUNTIES. STRONG WINDS OF 55 TO 65 MPH WILL BE POSSIBLE AS THIS THUNDERSTORM GUST FRONT PASSES. IN ADDITION...VISIBILITY MAY BE TEMPORARILY REDUCED TO NEAR ZERO IN BLOWING DIRT. THOSE TRAVELING SHOULD USE EXTREME CAUTION...INCLUDING THOSE TRAVELING ON INTERSTATE 70. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ KSZ001-002-152000- /O.NEW.KGLD.HW.W.0003.060415T1736Z-060415T2000Z/ /O.EXT.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/ CHEYENNE KS-RAWLINS- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD 1236 PM CDT SAT APR 15 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ COZ091-092-KSZ016-160145- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ KIT CARSON-CHEYENNE CO-GRAHAM- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...HILL CITY 1236 PM CDT SAT APR 15 2006 /1136 AM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ090-KSZ003-004-NEZ079>081-160145- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ YUMA-DECATUR-NORTON-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...OBERLIN...NORTON... BENKELMAN...TRENTON...MCCOOK 1236 PM CDT SAT APR 15 2006 /1136 AM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 151838 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1238 PM MDT SAT APR 15 2006 ...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY... .A STRONG STORM SYSTEM WILL MOVE FROM NORTHEAST COLORADO INTO NEBRASKA DURING THE DAY. VERY STRONG WINDS WILL DEVELOP ON THE PERIPHERY OF THIS STORM AND WILL AFFECT THE TRI-STATE AREA THROUGH THIS AFTERNOON. WINDS WILL DIMINISH EARLY THIS EVENING. KSZ013>015-027>029-041-042-152000- /O.CON.KGLD.HW.W.0003.000000T0000Z-060415T2000Z/ /O.CON.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/ SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- INCLUDING THE CITIES OF...GOODLAND...COLBY...HOXIE... SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE...LEOTI 138 PM CDT SAT APR 15 2006 /1238 PM MDT SAT APR 15 2006/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MDT /3 PM CDT/ THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... THUNDERSTORM ACTIVITY OVER SHERMAN AND WALLACE COUNTIES HAS PRODUCED A VERY STRONG GUST FRONT WHICH IS RACING EASTWARD THROUGH THE HOXIE AND GOVE AREAS. STRONG WINDS OF 50 TO 60 MPH WILL BE POSSIBLE AS THIS THUNDERSTORM GUST FRONT PASSES. IN ADDITION...VISIBILITY MAY BE TEMPORARILY REDUCED TO NEAR ZERO IN BLOWING DIRT. THOSE TRAVELING SHOULD USE EXTREME CAUTION... INCLUDING THOSE TRAVELING ON INTERSTATE 70. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ KSZ001-002-152000- /O.CON.KGLD.HW.W.0003.000000T0000Z-060415T2000Z/ /O.CON.KGLD.WI.Y.0019.060415T2000Z-060416T0200Z/ CHEYENNE KS-RAWLINS- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD 138 PM CDT SAT APR 15 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... THUNDERSTORM ACTIVITY OVER CHEYENNE...SHERMAN AND WALLACE COUNTIES HAS PRODUCED A VERY STRONG GUST FRONT WHICH IS RACING ACROSS NORTHWEST KANSAS. STRONG WINDS OF 50 TO 60 MPH WILL BE POSSIBLE AS THIS THUNDERSTORM GUST FRONT PASSES. IN ADDITION...VISIBILITY MAY BE TEMPORARILY REDUCED TO NEAR ZERO IN BLOWING DIRT. THOSE TRAVELING SHOULD USE EXTREME CAUTION. A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. $$ COZ091-092-KSZ016-160200- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ KIT CARSON-CHEYENNE CO-GRAHAM- INCLUDING THE CITIES OF...BURLINGTON...CHEYENNE WELLS...HILL CITY 138 PM CDT SAT APR 15 2006 /1238 PM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... GUSTY NORTHWEST WINDS OF 30 TO 40 MPH WILL CONTINUE TO ACCOMPANY SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON IN THE BURLINGTON AND CHEYENNE WELLS COLORADO AREAS. FURTHER EAST NEAR HILL CITY...GUSTY SOUTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE UNDER PARTLY CLOUDY SKIES. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ090-KSZ003-004-NEZ079>081-160200- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ YUMA-DECATUR-NORTON-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...OBERLIN...NORTON... BENKELMAN...TRENTON...MCCOOK 138 PM CDT SAT APR 15 2006 /1238 PM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... STRONG SOUTHWEST TO WEST WINDS OF 30 TO 40 MPH WILL CONTINUE THIS AFTERNOON AROUND A STRONG LOW PRESSURE SYSTEM. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 152024 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 224 PM MDT SAT APR 15 2006 ...SPRING STORM MOVING ACROSS THE TRI-STATE REGION TODAY... .A STRONG STORM SYSTEM WILL CONTINUE TO MOVE ACROSS NEBRASKA THIS AFTERNOON PRODUCING VERY STRONG WEST TO NORTHWEST WINDS OVER THE REGION. WINDS WILL DIMINISH EARLY THIS EVENING AS THE STORM SYSTEM PULLS AWAY FROM THE AREA. KSZ001-002-013>015-027>029-041-042-160200- /O.EXP.KGLD.HW.W.0003.000000T0000Z-060415T2000Z/ /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ CHEYENNE KS-RAWLINS-SHERMAN-THOMAS-SHERIDAN-WALLACE-LOGAN-GOVE- GREELEY-WICHITA- INCLUDING THE CITIES OF...ST. FRANCIS...ATWOOD...GOODLAND... COLBY...HOXIE...SHARON SPRINGS...OAKLEY...QUINTER...TRIBUNE... LEOTI 324 PM CDT SAT APR 15 2006 /224 PM MDT SAT APR 15 2006/ ...HIGH WIND WARNING HAS EXPIRED... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... WEST TO NORTHWEST WINDS OF 35 TO 45 MPH WILL CONTINUE THIS AFTERNOON. BY EARLY EVENING...WINDS WILL DECREASE TO AROUND 15 TO 20 MPH. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$ COZ090>092-KSZ003-004-016-NEZ079>081-160200- /O.CON.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-DECATUR-NORTON-GRAHAM-DUNDY-HITCHCOCK- RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...OBERLIN...NORTON...HILL CITY...BENKELMAN... TRENTON...MCCOOK 324 PM CDT SAT APR 15 2006 /224 PM MDT SAT APR 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING... WEST TO NORTHWEST WINDS OF 25 TO 45 MPH WILL CONTINUE THIS AFTERNOON. BY EARLY EVENING...WINDS ARE FORECAST TO DECREASE TO AROUND 15 TO 20 MPH. A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. $$
000 WWUS73 KGLD 160142 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 742 PM MDT SAT APR 15 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-160245- /O.CAN.KGLD.WI.Y.0019.000000T0000Z-060416T0200Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... CHEYENNE WELLS...ST. FRANCIS...ATWOOD...OBERLIN...NORTON... GOODLAND...COLBY...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY... QUINTER...TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 842 PM CDT SAT APR 15 2006 /742 PM MDT SAT APR 15 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:33 PM MDT, 22 minutes earlier.
Area forecast discussion, Apr 14, 2:33 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
233 PM MDT FRI APR 14 2006
.DISCUSSION...FORECAST CHALLENGES WILL BE PRECIP CHC TOMORROW AND
TEMPS NEXT WEEK.
TAKING A LOOK AT THE AFTERNOON WATER VAPOR SHOWS OUR MAIN WEATHER
PLAYER FOR THE WEEKEND SPINNING ITS WHEELS OFF THE CA COAST. AHEAD
OF THIS FEATURE...AMPLE MID-UPPER LEVEL MOISTURE IS STREAMING IN
FROM THE DESERT SOUTHWEST. LOOKING AT A FEW RAOBS TO THE SW SHOWS
MOST OF THE MOISTURE IS ABOVE 600MB...WHICH IS PRODUCING DECENT
CIRRUS OVER THE CWA.
SHORT TERM(TONIGHT-MONDAY)...TRICKY FORECAST THRU MON AS A LOT WILL
DEPEND UPON THE TRACK OF A SFC LOW THAT IS PROGGED TO MOVE ACROSS
THE NEBRASKA.
GUIDANCE THRU SHORT TERM IS IN DECENT AGREEMENT WITH UPPER LEVEL
FEATURES. BESIDES SOME SPEED AND PLACEMENT ISSUES ALOFT...THE
BIGGEST DIFF IS AT THE SFC. THE GFS STILL REMAINS THE QUICKEST
WITH ITS TIMING OF THE SFC LOW...WHERE THE UKMET/NAM ARE SLOWER.
WILL LIKELY USE A BLEND FOR TIMING. AS FAR AS PLACEMENT...THE GFS
IS THE FURTHEST N AND THE NAM IS THE FURTHEST S. LIKE NAMS
PLACEMENT A LITTLE BETTER AND ALSO AGREE WITH A NWD TREND. WILL
LIKELY LEAN TOWARD NAM WITH MORE N TRACK.
TONIGHT...THE UPPER LOW OFF THE CA COAST IS PROGGED TO SLOWLY MOVE E
AND BE CLOSE TO THE FOUR CORNERS REGION BY TOMORROW AM. AHEAD OF
THIS FEATURE...A SFC LOW WILL BEGIN TO DEV ACROSS NE CO. WILL KEEP
WITH ONGOING SLT CHC POPS ACROSS THE FAR N...BUT NOT TOO EXCITED BY
IT. BEST LIFT MAY BE TO FAR REMOVED ANY SUBSTANTIAL MOISTURE.
OTHERWISE...MILD MINS WITH CIRRUS AND SW FLOW ALOFT.
SATURDAY...SHOULD BE THE MOST EVENTFUL DAY OUT OF THE SHORT TERM.
FIRE WX AND WIND WILL BE THE MAIN ISSUES THRU THE DAY. THE
AFOREMENTIONED DEV SFC LOW WILL DEEPEN THRU THE DAY AND MOVE NE INTO
NEBRASKA BY 18Z. A FEW THINGS WILL HAPPEN IN RESPONSE TO THE SFC
LOW. A DECENT DRY SLOT WILL DEV SE OF THE LOW AND INTRUDE NWD
ACROSS MOST OF THE E CWA. THIS DRY SLOT WILL REALLY HAMPER ANY CHC
FOR PRECIP. PT SNDS SHOW DRY AIR BELOW 650-700MB IN THE E CWA. CUT
BACK ON POPS AND KEPT BEST CHC FOR PRECIP FAR N NEAR SFC LOW. THE
PRESS GRADIENT WILL ALSO TIGHTEN SUBSTANTIALLY ALLOWING FOR SOME
VERY GUSTY W-NW WINDS. 850MB AND 0-1KM WINDS ALL SHOW ADVISORY
CRITERIA. WILL LIKELY HOIST A WIND ADV FOR SAT AFTERNOON. FURTHER W
IN E CO...DOWNSLOPE FLOW AND LOWER DEW PTS ADVECTING IN FROM THE SW
WILL REALLY HELP TO DRY THINGS OUT. THE COMBINATION OF GUSTY WINDS
AND LOW RH WILL PRODUCE FIRE WX CONDITIONS IN E CO. WILL FOLLOW
SUITE WITH NEIGHBORS TO THE WEST AND ISSUE A FIRE WX WATCH FOR ALL
COUNTIES IN CO ON SATURDAY. AS FOR SAT NIGHT...REMOVED MENTION OF
PRECIP AS BEST LIFT AND MOISTURE MOVE NE WITH SFC LOW.
HOWEVER...WINDS WILL REMAIN BREEZY WHICH SHOULD HELP TO KEEP MIN
TEMPS UP.
SUNDAY...THE LOW THAT AFFECTED THE REGION ON SAT WILL CONT TO PUSH
E. BY THIS POINT...BOTH MOISTURE AND LIFT ARE WELL N AND NE OF CWA
WITH LARGE SCALE SUBSIDENCE ACROSS THE CWA. WINDS WILL REMAIN BREEZY
ON SUN...BUT SHOULD REMAIN BELOW ADVISORY CRITERIA. HOWEVER...THE
NAM SHOWS CLOSE TO 50KT H85 WINDS ACROSS THE NE AT 12Z. THIS WOULD
BE THE CASE IF THE SFC LOW TRACKS AS FCST BY NAM...BUT AM LEANING
TOWARD MORE N TRACK. THIS WILL HAVE TO BE WATCHED OVER THE NEXT DAY.
MONDAY...WILL BE A TRANSITION DAY ACROSS THE CWA AS THE WEEKEND SYSTEM
DEPARTS AND A TROF DIGS ACROSS THE W CONUS. IN BETWEEN THESE TWO
SYSTEMS...RIDGING TAKES PLACES WITH DECENT SW FLOW. RAISED TEMPS 1-3
ACROSS THE BOARD WITH MAX T AS 850S ARE IN THE MID 20SC.
LONG TERM(TUESDAY-FRIDAY)...MAIN FOCUS DURING THE EXTENDED TIME
FRAME WILL BE TUES-THUR AS A POTENT H5 CUT OFF LOW TRAVERSES THE
PLAINS REGION.
LARGE SCALE PATTERN DURING THE EXTENDED STARTS OUT WITH BLOCKING
DOWNSTREAM AS LOW REMAINS NEARLY STATIONARY OFF THE E COAST AND A
LARGE SCALE TROF CROSSES THE INTER-MOUNTAIN WEST. WITH THIS IN MIND
WILL FAVOR A SLIGHTLY SLOWER GFS AS SOME BOTTLE NECKING WILL TAKE
PLACE UPSTREAM. GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH THE
THESE FEATURES. AHEAD OF THE UPPER LEVEL TROF...A SFC LOW CROSSES
NEBRASKA...WHICH DRAGS A COLD FRONT ACROSS THE CWA EARLY TUES.
COOLED TEMPS SLIGHTLY TUESDAY WITH GRADIENT FROM NW TO SE.
ALSO...FROPA APPEARS TO DRY AS BEST LIFT AND MOISTURE REMAINS N OF
CWA. WINDS WILL BE RATHER GUSTY BEHIND THE FRONT AND FROM THE
NW...WHICH WILL HELP TO DRY THINGS OUT. LOWERED DEW POINTS A LOT
DURING TUES. BY WEDNESDAY THE UPPER LEVEL TROF DEEPENS AND CUTS
OFF IN THE DAKOTAS. AS THE SFC LOW AND H5 LOW DEEPENS...NW FLOW
WILL HELP TO PUSH COOLER AIR ACROSS THE CWA ON WED-THUR. LOWERED
MAX T THRU THIS PERIOD. TEMPS WILL SLOWLY REBOUND TOWARD THE END
OF NEXT WEEK AS S FLOW WILL SLOWLY BECOME ESTABLISHED.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/
SATURDAY FOR KSZ001-KSZ002-KSZ003-KSZ004-KSZ013-KSZ014-
KSZ015-KSZ016-KSZ027-KSZ028-KSZ029-KSZ041-KSZ042.
NE...WIND ADVISORY FROM 10 AM MDT /11 AM CDT/ TO 9 PM MDT /10 PM CDT/
SATURDAY FOR NEZ079-NEZ080-NEZ081.
CO...WIND ADVISORY FROM 10 AM TO 9 PM MDT SATURDAY FOR COZ090-COZ091-
COZ092.
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR COZ252-COZ253-COZ254.
&&
MEHLEHazardous weather outlook, Apr 14, 10:44 AM MDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MDT FRI APR 14 2006 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1144 AM CDT FRI APR 14 2006 /1044 AM MDT FRI APR 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL PRODUCE AN EXTREME FIRE DANGER ACROSS THE TRI-STATE REGION. EXTREME FIRE DANGER MEANS THAT FIRES START QUICKLY...SPREAD FURIOUSLY AND BURN INTENSELY. ALL FIRES ARE POTENTIALLY SERIOUS. ALL OUTDOOR BURNING SHOULD BE AVOIDED IN AREAS WITH EXTREME FIRE DANGER. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING ALONG AND NORTH OF INTERSTATE 70. GUSTY WINDS UP TO 50 MPH AND DANGEROUS LIGHTNING WILL BE POSSIBLE WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE TRI-STATE REGION ON SATURDAY. THIS SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. AS THIS STORM SYSTEM STRENGTHENS OVER THE TRI-STATE REGION DURING THE DAY ON SATURDAY...SOUTHWEST WINDS WILL TURN NORTHWEST AND INCREASE INTO 30 TO 40 MPH RANGE WITH GUSTS TO 50 MPH. THESE STRONG WINDS...COMBINED WITH DRY CONDITIONS WILL PRODUCE EXTREME FIRE DANGER ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BULLER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:17 PM MDT | Fire Weather Watch | GLD | Cheyenne, Kit Carson, Yuma | 12 hr |
Nearby
Wind Advisories in Kansas, 2006Wind Advisories in Colorado, 2006Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.